MAUDE Adverse Event Report: BAUSCH & LOMB INCORPORATED ENVISTA ENVY LENS LEFT EYE; LENS, MULTIFOCAL INTRAOCULAR

BAUSCH & LOMB INCORPORATED ENVISTA ENVY LENS LEFT EYE; LENS, MULTIFOCAL INTRAOCULAR
Model Number ENU2100
Health Effect - Clinical Codes Intraocular Pressure Increased (1937); Visual Impairment (2138)
Date of Event 03/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
I had bausch and lomb envista envy lens implants on (b)(6) 2025.Both eyes had high pressure following surgery.The second surgery eye (right) was more significant than the first.It resulted in extremely high eye pressure, distorted vision, having to be placed on another eye drop to bring down eye pressure (two pressure reducing drops initially).Ref report: mw5168959.

Brand Name
ENVISTA ENVY LENS LEFT EYE
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
BAUSCH & LOMB INCORPORATED
MDR Report Key21832611
Report NumberMW5168960
Device Sequence Number9373588
Product Code MFK
UDI-Device Identifier10757770637277
UDI-Public(01)10757770637277(17)270930(11)241015(10)3Q31607
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 04/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberENU2100
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/14/2025
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceNative Hawaiian Or Other Pacific Islander